RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 193–194 (Mi umn635)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Invariance principle for a $(BL,\theta)$-dependent random field

A. P. Shashkin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm635

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 617–618

Bibliographic databases:

MSC: Primary 60G60; Secondary 60F17
Accepted: 24.03.2003

Citation: A. P. Shashkin, “Invariance principle for a $(BL,\theta)$-dependent random field”, Uspekhi Mat. Nauk, 58:3(351) (2003), 193–194; Russian Math. Surveys, 58:3 (2003), 617–618

Citation in format AMSBIB
\Bibitem{Sha03}
\by A.~P.~Shashkin
\paper Invariance principle for a $(BL,\theta)$-dependent random field
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn635}
\crossref{https://doi.org/10.4213/rm635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998783}
\zmath{https://zbmath.org/?q=an:1056.60048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..617S}
\elib{http://elibrary.ru/item.asp?id=13421641}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 617--618
\crossref{https://doi.org/10.1070/RM2003v058n03ABEH000635}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186019600010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0242298661}


Linking options:
  • http://mi.mathnet.ru/eng/umn635
  • https://doi.org/10.4213/rm635
  • http://mi.mathnet.ru/eng/umn/v58/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:93
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019